MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD CENTER ENTRY COUDE FOLEY TRAY WITH BARDEX LUBRICATH FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD CENTER ENTRY COUDE FOLEY TRAY WITH BARDEX LUBRICATH FOLEY CATHETER
Model Number 901116
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that customer had been having multiple issues with tubing being kinked in their foleys and disturbing urine flow.
 
Additional Manufacturer Narrative
The reported event was inconclusive.It was unknown whether the device had met specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.No sample was returned for evaluation.A potential root cause for this failure could be due to "kinked tubing".The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: 1.Don¿t disconnect, pull on, or twist your catheter or the drainage bag tubing.2.If you notice leaks in the system, notify your nurse immediately.3.Keep the drainage bag below the level of your bladder at all times.Do not place the drainage bag on its side - always keep the bag in an upright position.4.Do not empty the drainage bag yourself.* notify your nurse if the bag becomes full.The device was not returned.
 
Event or Problem Description
It was reported that customer had been having multiple issues with tubing being kinked in their foley and disturbing urine flow.

Brand Name
BARD CENTER ENTRY COUDE FOLEY TRAY WITH BARDEX LUBRICATH FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11999584
Report Number1018233-2021-03514
Device Sequence Number14349712
Product Code EZC
UDI-Device Identifier00801741024122
UDI-Public(01)00801741024122
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901116
Device Catalogue Number901116
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/21/2021
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date09/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;